# SDR FDEA201009123352

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 655617522
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PLATE FOUND WITH CRACKS AND DENTS AS MARKED. CRACKED AFT CARGO THRESHOLD PLATE R & R IAW AMM 53-13-02, REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
